# SDR UALA2011072503763

- Difficulty date: July 23, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 60,883 hours, 8,819 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74001
- Part serial: 178
- Condition: Crazed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD L1 WINDOW NEARLY IMPAIRS VISION.  REPLACED NR 1L WINDOW.
